3rd zoladex last tuesday and bleeding this morning. Is this normal?

Hi guys, my zoladex injections have been going quite well up until this week. I felt like I could feel the last injection running out last Sunday so I was grateful I only had to wait 2 days for the next one. Only problem is I was getting period pain on friday which was mild and then I've had a bleed this morning. I thought zoladex wiped them out completely, has anyone else experienced this? I have had trouble getting my periods to stop with different contraceptives and still have a marina coil fitted. Any advice to put my mind at ease I would really appreciate as i don't see my consultant till 13th feb.

Last edited by

1 Reply

  • Hi Bluetit, I never bled when I was on Zoladex although I still got period pains but after nearly 9 months on Depo-Provera (which also stops your periods) for the last 4 days I have started to spot and I plan to speak to my GP about it because I don't understand why this has started now. Could you speak to a GP too? XXX

You may also like...